# SDR REXA2016051700802

- Difficulty date: May 17, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 24,487 hours, 21,947 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DAMAGE TO RT OTBD WING LOWER SKIN AT WS 353 - 371.  CONTINUATION CARD 8778316 OP 36.  REPAIRED RT WING LOWER SKIN IAW 601R10871-S01 FABRICATED & BA REO 601R-57-2447 INSTALLED, REMOVAL & REPLACEMENT.
